# SDR AALA202303071183

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 21,609 hours, 8,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER REQUIRES SERIVCE. MAINTENANCE SERVICED DAMPER PER AMM 52-10-00.
